# SDR CA141029012

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,247 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: C1450046
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR CIRCUIT BREAKER TRIPPED ON ARRIVAL, FLAPS FAILED AT 10 DEGREE POSITION. FLAP TRANSMISSION REPLACED IAW 27-50-01. OPS CHECK C/O.
